# SDR AALA201711119006

- Difficulty date: November 9, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 8,457 hours, 3,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 151NF IN THE AFT CARGO BAY FOUND DELAMINATED.  REPLACED THE FLOOR PANEL IAW MM 53-42-14.  AIRCRAFT WAS GROUNDED.
